# SDR ABXA9701699

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615377165
- Condition: Cracked
- Location: Bs 1630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 29L CRACKED AT STA 1630.  REPAIRED LONGERON 29L AT STA 1600 TO 1630 IAW SRM 53-4-1 FIGURE 43A AND SRM 51-1-20D.
